# SDR 20000417AP005

- Difficulty date: February 1, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N447TM
- Make and model: Airbus A320-231
- Aircraft serial: 447
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part serial: 921
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC YELLOW RESERVOIR LOW LEVEL INDICATION.  RETURNED TO MIAMI.  REMOVED AND REPLACED YELLOW HYDRAULIC RESERVOIR LOW LEVEL SWITCH IAW A320 AMM 29-13-41-020-052.  (M)
